# SDR AWXA200600794

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 53,374 hours, 23,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - CREW REPORTED THAT THE L2 DOOR SLIDE EMERGENCY LIGHTING CHECK R1C25304, FAILED STEP NR 17F.  L2 ESCAPE LIGHTING WAS DEFERRED.  THE DEFERRAL WAS CLEARED BY REPLACING THE L1 AND L2 EMERGENCY LIGHT BATTERIES AND BY REPLACING THE L1 EMERG LIGHT POWER SUPPLY IAW AWA TASK CARD R1C33303.  OPERATIONAL CHECKS WERE GOOD.
